Journal of the Mathematical Society of Japan

Surfaces of section for expansive flows on three-manifolds

Marco BRUNELLA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 47, Number 3 (1995), 491-501.

Dates
First available in Project Euclid: 13 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1226598674

Digital Object Identifier
doi:10.2969/jmsj/04730491

Mathematical Reviews number (MathSciNet)
MR1331326

Zentralblatt MATH identifier
0828.58024

Subjects
Primary: 58F15
Secondary: 58F18 58F25

Citation

BRUNELLA, Marco. Surfaces of section for expansive flows on three-manifolds. J. Math. Soc. Japan 47 (1995), no. 3, 491--501. doi:10.2969/jmsj/04730491. https://projecteuclid.org/euclid.jmsj/1226598674


Export citation